Fedele, Renato (2010) Modulational Instability of Cylindrical and Spherical NLS Equations. Statistical Approach. In: 7th International Conference of the Balkan Physical Union, 09–13 September 2009, Alexandroupolis, Greece.

Il contenuto (Full text) non è disponibile all'interno di questo archivio.
Tipologia del documento: Contributo a Convegno o Workshop ([non definito])
Lingua: English
Titolo: Modulational Instability of Cylindrical and Spherical NLS Equations. Statistical Approach
Autori:
AutoreEmail
Fedele, Renato[non definito]
Autore/i: A. T. Grecu, S. De Nicola, R. Fedele, D. Grecu, A. Visinescu
Data: 2010
Numero di pagine: 0
Dipartimento: Scienze fisiche
Numero identificativo: 10.1063/1.3322347
Titolo dell'evento: 7th International Conference of the Balkan Physical Union
Luogo dell'evento: Alexandroupolis, Greece
Data dell'evento: 09–13 September 2009
Titolo dell'opera che contiene il documento: Proceeding of the 7th International Conference of the Balkan Physical Union
Nazione dell'editore: STATI UNITI D'AMERICA
Luogo di pubblicazione: Melville, New York
Editore: American Institute of Physics
Data: 2010
ISBN: 978-0-7354-0740-4
Volume: AIP Conf. Proc. vol. 1203
Intervallo di pagine: pp. 1239-1244
Numero di pagine: 0
Parole chiave: NLS equation, modulational instability, statistical approach
Numero identificativo: 10.1063/1.3322347
Depositato il: 18 Ott 2010 08:14
Ultima modifica: 30 Apr 2014 19:41
URI: http://www.fedoa.unina.it/id/eprint/5421

Abstract

The modulational instability (Benjamin-Feir instability) for cylindrical and spherical NLS equations (c/sNLS equations) is studied using a statistical approach (SAMI). A kinetic equation for a two-point correlation function is written and analyzed using t

Actions (login required)

Modifica documento Modifica documento